Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Stability conditions and moduli spaces for Kuznetsov components of Gushel–Mukai varieties

Alexander Perry, Laura Pertusi and Xiaolei Zhao

Geometry & Topology 26 (2022) 3055–3121
Bibliography
1 N Addington, R Thomas, Hodge theory and derived categories of cubic fourfolds, Duke Math. J. 163 (2014) 1885 MR3229044
2 A Auel, M Bernardara, M Bolognesi, Fibrations in complete intersections of quadrics, Clifford algebras, derived categories, and rationality problems, J. Math. Pures Appl. 102 (2014) 249 MR3212256
3 A Bayer, M Lahoz, E Macrì, H Nuer, A Perry, P Stellari, Stability conditions in families, Publ. Math. Inst. Hautes Études Sci. 133 (2021) 157 MR4292740
4 A Bayer, M Lahoz, E Macrì, P Stellari, Stability conditions on Kuznetsov components, preprint (2017) arXiv:1703.10839
5 A Bayer, E Macrì, Projectivity and birational geometry of Bridgeland moduli spaces, J. Amer. Math. Soc. 27 (2014) 707 MR3194493
6 A Bayer, E Macrì, P Stellari, The space of stability conditions on abelian threefolds, and on some Calabi–Yau threefolds, Invent. Math. 206 (2016) 869 MR3573975
7 A Bayer, E Macrì, Y Toda, Bridgeland stability conditions on threefolds, I : Bogomolov–Gieseker type inequalities, J. Algebraic Geom. 23 (2014) 117 MR3121850
8 A Beauville, R Donagi, La variété des droites d’une hypersurface cubique de dimension 4, C. R. Acad. Sci. Paris Sér. I Math. 301 (1985) 703 MR818549
9 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
10 M Bernardara, E Macrì, S Mehrotra, P Stellari, A categorical invariant for cubic threefolds, Adv. Math. 229 (2012) 770 MR2855078
11 T Bridgeland, Stability conditions on triangulated categories, Ann. of Math. 166 (2007) 317 MR2373143
12 T Bridgeland, Stability conditions on K3 surfaces, Duke Math. J. 141 (2008) 241 MR2376815
13 J Collins, A Polishchuk, Gluing stability conditions, Adv. Theor. Math. Phys. 14 (2010) 563 MR2721656
14 O Debarre, Hyperkähler manifolds, preprint (2018) arXiv:1810.02087
15 O Debarre, A Iliev, L Manivel, On the period map for prime Fano threefolds of degree 10, J. Algebraic Geom. 21 (2012) 21 MR2846678
16 O Debarre, A Iliev, L Manivel, Special prime Fano fourfolds of degree 10 and index 2, from: "Recent advances in algebraic geometry" (editors C D Hacon, M Mustaţă, M Popa), London Math. Soc. Lecture Note Ser. 417, Cambridge Univ. Press (2015) 123 MR3380447
17 O Debarre, A Kuznetsov, Gushel–Mukai varieties : classification and birationalities, Algebr. Geom. 5 (2018) 15 MR3734109
18 O Debarre, A Kuznetsov, Gushel–Mukai varieties : linear spaces and periods, Kyoto J. Math. 59 (2019) 897 MR4032203
19 O Debarre, A Kuznetsov, Gushel–Mukai varieties : moduli, Internat. J. Math. 31 (2020) MR4083237
20 P Griffiths, J Harris, Principles of algebraic geometry, Wiley (1978) MR507725
21 N P Gushel, Fano varieties of genus 6, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982) 1159 MR682488
22 D Happel, I Reiten, S O Smalø, Tilting in abelian categories and quasitilted algebras, 575, Amer. Math. Soc. (1996) MR1327209
23 D Huybrechts, The K3 category of a cubic fourfold, Compos. Math. 153 (2017) 586 MR3705236
24 A Iliev, G Kapustka, M Kapustka, K Ranestad, EPW cubes, J. Reine Angew. Math. 748 (2019) 241 MR3918436
25 A Iliev, L Manivel, Fano manifolds of degree ten and EPW sextics, Ann. Sci. Éc. Norm. Supér. 44 (2011) 393 MR2839455
26 V A Iskovskikh, Y G Prokhorov, Fano varieties, 47, Springer (1999) 1 MR1668579
27 A Kuznetsov, Derived categories of quadric fibrations and intersections of quadrics, Adv. Math. 218 (2008) 1340 MR2419925
28 A Kuznetsov, Lefschetz decompositions and categorical resolutions of singularities, Selecta Math. 13 (2008) 661 MR2403307
29 A Kuznetsov, Derived categories of cubic fourfolds, from: "Cohomological and geometric approaches to rationality problems" (editors F Bogomolov, Y Tschinkel), Progr. Math. 282, Birkhäuser (2010) 219 MR2605171
30 A Kuznetsov, Calabi–Yau and fractional Calabi–Yau categories, J. Reine Angew. Math. 753 (2019) 239 MR3987870
31 A Kuznetsov, D Markushevich, Symplectic structures on moduli spaces of sheaves via the Atiyah class, J. Geom. Phys. 59 (2009) 843 MR2536849
32 A Kuznetsov, A Perry, Derived categories of cyclic covers and their branch divisors, Selecta Math. 23 (2017) 389 MR3595897
33 A Kuznetsov, A Perry, Derived categories of Gushel–Mukai varieties, Compos. Math. 154 (2018) 1362 MR3826460
34 A Kuznetsov, A Perry, Categorical cones and quadratic homological projective duality, preprint (2019) arXiv:1902.09824
35 A Langer, Semistable sheaves in positive characteristic, Ann. of Math. 159 (2004) 251 MR2051393
36 R Laza, G Saccà, C Voisin, A hyper-Kähler compactification of the intermediate Jacobian fibration associated with a cubic 4–fold, Acta Math. 218 (2017) 55 MR3710794
37 C Lehn, M Lehn, C Sorger, D van Straten, Twisted cubics on cubic fourfolds, J. Reine Angew. Math. 731 (2017) 87 MR3709061
38 C Li, L Pertusi, X Zhao, Twisted cubics on cubic fourfolds and stability conditions, preprint (2018) arXiv:1802.01134
39 C Li, L Pertusi, X Zhao, Elliptic quintics on cubic fourfolds, O’Grady 10, and Lagrangian fibrations, Adv. Math. 408 (2022) MR4456791
40 S Mukai, Biregular classification of Fano 3–folds and Fano manifolds of coindex 3, Proc. Nat. Acad. Sci. U.S.A. 86 (1989) 3000 MR995400
41 V V Nikulin, Integer symmetric bilinear forms and some of their geometric applications, Izv. Akad. Nauk SSSR Ser. Mat. 43 (1979) 111 MR525944
42 K G O’Grady, Irreducible symplectic 4–folds and Eisenbud–Popescu–Walter sextics, Duke Math. J. 134 (2006) 99 MR2239344
43 K G O’Grady, Dual double EPW-sextics and their periods, Pure Appl. Math. Q. 4 (2008) 427 MR2400882
44 K G O’Grady, Periods of double EPW-sextics, Math. Z. 280 (2015) 485 MR3343917
45 A Perry, The integral Hodge conjecture for two-dimensional Calabi–Yau categories, Compos. Math. 158 (2022) 287 MR4406785
46 L Pertusi, On the double EPW sextic associated to a Gushel–Mukai fourfold, J. Lond. Math. Soc. 100 (2019) 83 MR3999683
47 M Verbitsky, Mapping class group and a global Torelli theorem for hyperkähler manifolds, Duke Math. J. 162 (2013) 2929 MR3161308